# SDR P5CA0501339

- Difficulty date: March 31, 2005
- Submitted: April 19, 2005
- Operation: Air carrier
- Aircraft: N509MC
- Make and model: Boeing 747230B
- Aircraft serial: 21221
- Aircraft time: 112,999 hours, 21,484 cycles
- System (JASC): 2213 · Flight Controller
- Part: Yaw Damper
- Part number: 37572021
- Part serial: 7911102
- Condition: Malfunctioned
- Location: Rudder
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

CREW REPORTED ON TAXI OUT UPPER RUDDER SHOWED 5 DEGREES LEFT AND LOWER RUDDER WAS CENTERED.  AFTER TAXI IN, RUDDER POSITIONS WERE CONFIRMED BY MAINTENANCE.  REPLACED YAW DAMPER COMPUTER AS PER MM 22-16-02.  OPS CHECK PASSED ON GROUND.
